Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TOOKER

For those complaining about hair loss...and those starting accutane

I have seen alot of posts about people losing their hair on acutane.. i have been on for 5 months and the key is to not shampoo your hair, or wash it too much. I only wash it once a day and wear a shower cap for my 2nd shower, and i have not experienced any hair loss. This might sound gross to some of you..but its not, your hair does not get dirty/greasy while on accutane..its completely dried out. Shampooing it and overly washing it will dry it out and thats what makes it fall out.

Take my advice!

Share this post


Link to post
Share on other sites
I have seen alot of posts about people losing their hair on acutane.. i have been on for 5 months and the key is to not shampoo your hair, or wash it too much. I only wash it once a day and wear a shower cap for my 2nd shower, and i have not experienced any hair loss. This might sound gross to some of you..but its not, your hair does not get dirty/greasy while on accutane..its completely dried out. Shampooing it and overly washing it will dry it out and thats what makes it fall out.

Take my advice!

My hair is so dry I only wash every 3 to 4 days, but everytime I shampoo, I lose A LOT of hair. Enough to clog the little mesh drain cover comepletly and then some. :doubt: I think you're just lucky...

Share this post


Link to post
Share on other sites
I have seen alot of posts about people losing their hair on acutane.. i have been on for 5 months and the key is to not shampoo your hair, or wash it too much. I only wash it once a day and wear a shower cap for my 2nd shower, and i have not experienced any hair loss. This might sound gross to some of you..but its not, your hair does not get dirty/greasy while on accutane..its completely dried out. Shampooing it and overly washing it will dry it out and thats what makes it fall out.

Take my advice!

I didn't ever see any of my hairs dropping out, be it in the shower on my pillow case or in a comb, now 5-7 weeks after i finished a 5 month course of accutane it is pissing out all from all over my scalp!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×